# SDR R61A2020020750158

- Difficulty date: February 5, 2020
- Submitted: February 7, 2020
- Operation: Air carrier
- Aircraft: N656RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000113
- Aircraft time: 40,664 hours, 25,226 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Missing
- Location: Seat 7b
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLOOR LEVEL EXIT PATH STRIP MISSING AT SEAT 7B. INSTALLED PHOTOLUMINESCENT INDICATOR STRIP LIGHT AT SEAT 7B IAW AMM 33-50-21.
